2019
Том 71
№ 1

All Issues

Borodin M. A.

Articles: 3
Article (Russian)

Existence of a Global Classical Solution of One Problem Arising in Combustion Theory

Borodin M. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2001. - 53, № 10. - pp. 1309-1319

We consider a multidimensional free-boundary problem for a parabolic equation that arises in combustion theory. We prove the existence of a global classical solution. The idea of the method is as follows: first, we perform the differential–difference approximation of the problem and establish its solvability; then we prove uniform estimates and perform a limit transition.

Article (Ukrainian)

Existence of classical solutions of the multidimensional Stefan problem on a finite interval

Borodin M. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 12. - pp. 1652–1657

Brief Communications (Russian)

The Riemann-Hilbert boundary-value problem for holomorphic functions of several complex variables

Borodin M. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 2. - pp. 238–246